# SDR DALA2015101506212

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Failed
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE FAILS, CHECK OUT.  REPLACED  RECEPTACLE IAW AMM 24-41-02.
